Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Recurring vaginal and rectal itching, diaper rash, medicines do not seem to work. Help?

I saw my GYN 2 weeks ago for my annual....I had a hysterectomy 2 years ago. I seem to keep having bacterial vaginosis (as he diagnosed). But its vaginal and rectal itching. I was treated 7 mos ago with Docycline and not he s treating me with metronidazole , and Nystatin cream but the it is NOT working. I m about to go out of my mind with irritation. I also seem to have a diaper rash for lack of a better word and I have no idea where it came from....please help
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome to HCM,

Thank you for your query.

In such cases the option would be to take a tissue sample from the site of the infection/rash. Sending this to the laboratory can help in identifying the organism causing this infection.

And this information would help in combating the organism better.

In the mean time try to avoid keeping the area wet, and wear comfortable clothes.

I hope I have succeeded in answering your questions, you could write back to us anytime for further clarifications.

Best wishes.
Answered: Wed, 30 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor